# SDR C2XA07CL056

- Difficulty date: June 20, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 13,042 hours, 6,980 cycles
- Engine: Allsn AE3007A
- Engine time: 10,411 hours, 5,541 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vibratory Node
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

RDU FLIGHT NR 3028 THE CREW REPORTED THE NR 2 ENGINE FAILED IN FLIGHT AT 29,000 FT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE.   [07-17-07]   THE ENGINE SHUTDOWN DUE TO THE FRACTURE OF THE UPPER BEVEL GEAR.  THE ROOT CAUSE OF THIS FRACTURE IS A VIBRATORY NODE (3DOC) IN THE GEAR WHICH CAUSES A CRACK AND SUBSEQUENT BREAKAGE.
